MAUDE Adverse Event Report: ABBOTT MEDICAL NAVITOR VISION; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL NAVITOR VISION; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number NVRO-35
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that the navitor valve migrated towards aorta after full deployment.The device remains implanted and will not return to abbott for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Request was made for procedure imaging; however, this information was not supplied by the site.Based on the information received from field, the cause of the reported valve migration could not be conclusively determined.The surgical intervention was a result of valve-in-valve implant.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.
 
Event or Problem Description
Clinical information: (b)(4) - envision ide study, patient site id: (b)(6).It was reported that on (b)(6) 2026, a 35mm navitor vision valve was chosen for implant using a large flexnav delivery system.There was sufficient amount of calcium present (1880) to allow anchoring of the device in the opinion of the user.The patient's aortic valve angle (av angle from 3mensio) was about 50 degrees.The annular dimensions of the native valve were 671 mm2 and perimeter 93mm.During procedure, the activated clotting levels were 400s and heparin was given.A pre-implant balloon valvuloplasty was done with a 28mm non-abbott balloon.The final implant depth at left coronary cusp (lcc) was 4.5mm.After full valve deployment, the valve noted to have migrated towards aorta.The implanter believed the cause of migration was insufficient anchoring.The patient was reported stable but the valve was not in an acceptable position and the gradient was high.They decided to implant a second valve.Anew non-abbott valve was chosen and competed the procedure.The patient was reported discharged on (b)(6) 2026.
 
Event or Problem Description
Clinical information: crd_1066 - envision ide study, patient site id: (b)(6).It was reported that on (b)(6) 2026, a 35mm navitor vision valve was chosen for implant using a large flexnav delivery system.There was sufficient amount of calcium present (1880) to allow anchoring of the device in the opinion of the user.The patient's aortic valve angle (av angle from 3mensio) was about 50 degrees.The annular dimensions of the native valve were 671 mm2 and perimeter 93mm.During procedure, the activated clotting levels were 400s and heparin was given.A pre-implant balloon valvuloplasty was done with a 28mm non-abbott balloon.The final implant depth at left coronary cusp (lcc) was 4.5mm.After full valve deployment, the valve noted to have migrated towards aorta.The implanter believed the cause of migration was insufficient anchoring.The patient was reported stable but the valve was not in an acceptable position and the gradient was high.They decided to implant a second valve.Anew non-abbott valve was chosen and competed the procedure.The patient was reported discharged on (b)(6) 2026.
 
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.

Brand Name
NAVITOR VISION
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24369020
Report Number2135147-2026-00968
Device Sequence Number21252474
Product Code NPT
UDI-Device Identifier05415067045768
UDI-Public(01)05415067045768(17)280217
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNVRO-35
Device Catalogue NumberNVRO-35
Device Lot Number10760757
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Supplement Date Received by Manufacturer03/18/2026
Initial Report FDA Received Date02/17/2026
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexMale
Patient Weight120 KG
Patient EthnicityNon Hispanic
Patient RaceWhite